Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Taking pill instead of the advised break. Had brown discharge. Dead blood from period?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11709 Questions
I carried on taking my pill this month instead of having a break- however I had brown discharge today is this dead blood from the period didnt have? I'm 1/4 through my new pack.
Posted Sat, 16 Jun 2012 in Birth Control
Answered by Dr. Rakhi Tayal 4 hours later
Thanks for posting your query.
Mild amount of brownish or bloody discharge on taking birth control pills continuously is a normal finding. Not giving a pill free period between two packs causes a mild intermittent bleeding which will stop on its own in next 3-4 days without any treatment.
You can continue taking the pills as usual.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor